4 Jun 2010
It has not reported to cause arthritis, however you could talk to your doc/pharmacist who has prescribed the med; more details could be read on: http://www.drugs.com/sfx/adderall-side-effects.html hope this helps?
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had rheumatoid arthritis for 20+yrs and have been on Restasis for about 6mo. I haven't noticed much improvement and may have burning side ...
1 answer • 3 Dec 2009
If Rheumatoid Arthritis patient is throwing up, how beneficial would Reglan be in treatment results
1 answer • 7 Feb 2010
dystrophy and myofascial pain. I currently take 100mg of Nucynta 3x daily and it just isn't helping at all with the pain. Im also on zanaflex, ...
3 answers • 5 Nov 2010
Hi I am new to the site but hoping for some feedback on my condition. I have suffered from arthritis since I was 35 I am now 56 , I have had 2 back ...
3 answers • 23 Sep 2013